Skip Navigation
Skip to contents
Filter

ARTICLE TYPE

PUBLICATION DATE

12 results
Display

Two Cases of Phytolacca Americana Intoxication with Confusion and Abdominal Cramping

Kim YW, Yoon YS, Kim MR, Park SH, Choi JC

  • J Korean Soc Clin Toxicol.
  • 2008 Dec;6(2):146-148.
Phytolacca americana poisoning is a benign plant intoxication that causes gastrointestinal symptoms, including abdominal cramps, vomiting, diarrhea, and gastrointestinal bleeding. Other signs and symptoms include diaphoresis, salivation, visual disturbance, and...
Rhabdomyolysis after Lamotrigine Poisoning: A Case report

Kim GB, Gu HD

  • J Korean Soc Clin Toxicol.
  • 2008 Dec;6(2):142-145.
Lamotrigine is a newer anti-epileptic drug for adjunctive treatment of refractory epilepsy, partial seizures, generalized tonic-clonic seizures, and bipolar disorder. Lamotrigine overdose causes serious central nervous and cardiovascular problems, but...
A Case of Colchicine Intoxication Presenting as Acute Gastroenteritis

Ahn JY, Sohn YD, Kwon HS, Ahn HC

  • J Korean Soc Clin Toxicol.
  • 2008 Dec;6(2):138-141.
A 47-year-old woman ingested about 12 mg of colchicine with suicidal intent. Colchicine, a highly poisonous alkaloid, is a commonly used treatment for gout, Bechet's disease, and familial Mediterranean fever....
A Patient with Methemoglobinemia after Herbicide Intoxication has Hemolytic Anemia Induced by Methylene Blue

Kim SP, Kim DH, Sun KH, Yoon DH, Kim SJ, Cho SH, Cho NS

  • J Korean Soc Clin Toxicol.
  • 2008 Dec;6(2):134-137.
Methylene blue is the first choice for treating methemoglobinemia, any increase in normal methemoglobin levels. Methemoglobin is an abnormal hemoglobin in which the iron has been oxidized to the ferric(+3)...
A Case of Moderate Paraquat Intoxication with Pulse Therapy in the Subacute Stage of Pulmonary Fibrosis

Hong KH, Jung JH, Eo EK

  • J Korean Soc Clin Toxicol.
  • 2008 Dec;6(2):130-133.
In South Korea, attempted suicide by paraquat (PQ) intoxication is fairly common, and is lethal by pulmonary fibrosis and hypoxemia. However, the treatment of PQ poisoning is primarily supportive management....
A Case of Fatal Arrhythmia after Propafenone Overdose

Kyong YY, Choi KH

  • J Korean Soc Clin Toxicol.
  • 2008 Dec;6(2):123-129.
A 36-year-old female was transferred to our emergency medical center with decreased mental status after a 6.0 g propafenone overdose because of domestic disturbance. She had no previous history of...
Analysis of Patients with Acute Industrial Toxic Exposure at an Emergency Department in an Industrial Complex

Shin JH, Moon SW, Baek SW, Lim SI, Yoon YH, Lee SW, Hong YS

  • J Korean Soc Clin Toxicol.
  • 2008 Dec;6(2):117-122.
PURPOSE: Surveys on poisoning usually involves intoxication rather than inhalation, skin contact, etc. Therefore, we examined the characteristics of patients who visited the emergency department in an industrial complex after...
Liver Transplantation for Acute Toxic Hepatitis due to Herbal Medicines and Preparations

Sohn CH, Cha MI, Oh BJ, Yeo WH, Lee JH, Kim W, Lim KS

  • J Korean Soc Clin Toxicol.
  • 2008 Dec;6(2):110-116.
PURPOSE: Acute toxic hepatitis is a common cause of acute liver failure (ALF). We investigated the causes, clinical manifestation, and outcomes of ALF patients who underwent liver transplantation due to...
Toxicologic Features and Management in Aconitine Intoxication Following Ingestion of Herbal Tablets Containing Aconitum Species

Cho WL, Jin Y, Jeong TO, Lee JB, Kang JH

  • J Korean Soc Clin Toxicol.
  • 2008 Dec;6(2):104-109.
PURPOSE: Unrefined tablets prepared from Aconitum tubers are occasionally used in Korean folk medicine. This study defines the potential sources, clinical toxicology, and treatment of aconitine poisoning. METHODS: A retrospective survey...
A one-year Follow-up Study of Patients Exposed to Chlorine Gas

Kwon HS, Sohn YD, Ahn HC, Ahn JY

  • J Korean Soc Clin Toxicol.
  • 2008 Dec;6(2):99-103.
PURPOSE: Chlorine gas is a common irritant that usually causes mild respiratory symptoms. One severe symptom, RADS (Reactive Airway Dysfunction Syndrome), is not well known to physicians. We analyzed the...
Clinical Characteristics of Acute Zolpidem Intoxication

Suh JH, Roh HK, Eo EK, Cheon YJ, Jung KY

  • J Korean Soc Clin Toxicol.
  • 2008 Dec;6(2):91-98.
PURPOSE: The hypnotic effect of zolpidem is comparable to benzodiazepines, but has less abuse and addiction potential than benzodiazepines, so is one of the most commonly prescribed hypnotics. The frequency...
Acute Organophosphorus Pesticide Poisoning

Lee MJ, Park JS, Hong TY, Park SS, You YH

  • J Korean Soc Clin Toxicol.
  • 2008 Dec;6(2):83-90.
Organophosphate (OP) pesticides are the most common source of human toxicity globally, causing high mortality and morbidity despite the availability of atropine as a specific antidote and oximes to reactivate...

Go to Top

Copyright © 2020 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr